# SDR FDEA202308291516

- Difficulty date: August 29, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - AT L3 PLUG DOOR ON #4 HORIZONTAL BEAM FONUD CRACK. CABIN - AT L3 PLUG DOOR, CRACKED #4 HORIZONTAL BEAM REMOVED AS PER SRM 51-31-01-0G.   #4 HORIZONTAL BEAM FABRICATED BY MACHINING AND INSTALLED AT L3 PLUG DOOR AS PER   E.A.#: 1-5230-T0375776 P1, TITLE: DOORS - ALTERNATE MATERIAL FABRICATION FOR MAIN DECK   PASSENGER DOOR 3L - STOP #4 BEAM. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
